# SDR DALA2023060504504

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 71,518 hours, 28,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9673355) ROW 19-23 EXIT EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51.
